# SDR CA101221001

- Difficulty date: December 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 5,775 hours
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Seized
- Location: Apu
- Part time: 1,613 hours
- Component: Apu, Honeywell
- Component part number: 38004883
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) APU WAS STARTED PRIOR TO EARLY MORNING DEPARTURE, RAN FOR APPROXIMATELY 10 MINUTES BEFORE FAILURE. ROTATING COMPONENTS WERE FOUND SEIZED. CAUSE OF FAILURE TO BE DETERMINED AT REPAIR FACILITY.
